# SDR CALA9701297

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION HORIZONTAL STIFFENER AT BS 1521 CORRODED.  THE CORRODED AREA WAS CUT OUT.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-21-01 AND ECRA 5300-01176.
